# SDR I5PA2025083168804

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,598 hours, 27,220 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 38760592E
- Part serial: 99193
- Condition: Faulty
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MSG.   R & R APU OIL QTY TRANSMITTER PER AMM, OPS CHECK NORMAL.
